# SDR GLBA20091214F

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,720 hours, 40,731 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Profile
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE AFT AIRSTAIR DOOR PROFILE WAS FOUND CRACKED AT THE ATTACHMENT POINT OF THE LWR AFT TRACK.  CRACK IS APPROXIMATELY 1.1" IN LENGTH AT APPROX FS 4992.0.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-52-002. MATERIALS UTLIZED ARE LISTED IN THE EO.
